# SDR DALA2022041402611

- Difficulty date: April 10, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 83,121 hours, 26,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 3L DOOR WONT DISARM. CORRECTIVE ACTION: DISARMED L4 DOOR SLIDE FOUND AFT GIRT BAR FOOT NOT SLIDING RPLCD GIRT BAR PER B757 AMM 25-66-10 CKS OK REARMED L4 DOOR SLIDE. (8756492)
